# SDR AALA202210055803

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737
- Aircraft serial: 33327
- Aircraft time: 25,025 hours, 9,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60791
- Condition: Frozen
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN FORWARD ENTRY DOOR DIFFICULT TO LATCH LOCKED WHEN CLOSING DOOR. REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM AND ROLLER IN ACCORDANCE WITH AMM 52-11-21.
